# SDR 05FDEA00714

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR TRACK AT STA Y= 635,  X=  47, FOUND CRACKED APPROXIMATELY THREE (3) INCHES LONG.  REMOVED SEAT TRACK IAW SRM 51-31-01 VOLUME II.    FABRICATED PARTS IAW SRM 53-70-00 VOLUME I, FIGURE 1. PARTS INSTALLED IAW SRM 50-70-00 VOLUME I, FIGURE 1 AND SRM 51-31-00 VOLUME II.
